# SDR AALA20160808004

- Difficulty date: August 8, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Aircraft time: 54,807 hours, 26,622 cycles
- Engine: Pwa JT8D*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Filter
- Condition: Clogged
- Location: Nr 1 Engine Oil
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, THE NR 1 ENGINE OIL STRAINER CLOGGING LIGHT ILLUMINATED.  ALL ENGINE PARAMETERS REMAINED NORMAL.  EMERGENCY DECLARED. LANDING UNEVENTFUL.  AIRCRAFT GROUNDED.  MAINTENANCE ACCOMPLISHED MCM CARD 71-91-14 AND 71-91-11. REMOVED AND REPLACED NR 1 ENGINE OIL FILTER IAW AMM 79-20-06.  OPS AND LEAK CHECKED NORMAL. DEBRIS IN FILTER DETERMINED TO BE CARBON..
